04-07-2002, 12:17 PM #1New Member
- Join Date
- Apr 2002
new and please help with an answer
hello guys i'd really appreciate your help on this.
i've been working out for 5 months now and i'm 22. i'm thinking of starting only a deca cycle for 8 weeks with doses no more than 400mg/week. my question is am i gonna have any side effects?
what im really worried about is impotence and hairloss. what should i expect at the end of the cycle?
04-07-2002, 12:23 PM #2
I won't be the first to tell you to be patient and that you are not yet ready for a cycle.
04-07-2002, 12:25 PM #3Junior Member
- Join Date
- Aug 2001
do more research, and be patient
04-07-2002, 12:25 PM #4
Yes you will have side effects. Also deca alone might give you the infamous "deca dick", your little man won't be able to stand up. Also use the research button on the right bottom of this page. You'll find plenty of info on Deca and sides.
04-07-2002, 12:27 PM #5
Five months is not enough time to reach your maximum potential naturally. What is your diet like?
04-07-2002, 12:28 PM #6
04-07-2002, 12:31 PM #7
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)